# SDR CALA2019021700257

- Difficulty date: February 14, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 99,604 hours, 21,266 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Condition: Malfunctioned
- Location: High Stage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG HI STAGE EICAS C  THE LEFT ENGINE HPSOV IS CLOSED BECAUSE THE HIGH STAGE BLEED PRESSURE IS TOO HIGH UPON INITIAL CK FOUND OVERPRESSURE SWITCH TRIPED. WITH LIGHT ON. RESET AND ACP''D AMM 36-00-23 HPSOV AND PILOT TEST TEST WAS NORMAL. FIM 36-10-00 PG 3 BLOCK 3 REF IF TEST PASSES TO RPL HPSOV AND PRESSURE RELIEF VALVE. WILL REQUIRE TESTING FOR REPLACED PARTS  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1219922  SN OFF 1369 VALVE, PNEU, HI  OFF 19-3611-9-0003 1369 ON 19-3611-9-0003 0953  NEEDS LEAK CHECK PER STEP D(5). PER AMM 36-11-21-364-039 REPLACED PRESSURE RELIEF VALVE UP TO AND INCLUDING D(4). STILL REF LOGPAGE#8911634, PERFORMED HEALTH CHECK OF #1 ENGINE AMM REF 36-00-23-705-152-001, CHECKS GOOD. PRESSURE RELIEF VALV WAS CHANGED PRECAUTIONARY WITH 62,000 HR. ON WING ENGINEERING RECOMMENDED PARTS CHANGED.WITH FLOWING FIM 36-10-00 PG 3 BLOCK 3 REPLACED PRESSURE  RELIEF VALVE NEEDS LEAK CHECK PER STEP PER AMM 36-11-21-364-039 RELIEF VALVE NEEDS LEAK CHECK PER STEP PER AMM 36-11-21-364-039 -364-039 INCLUDING STEP D(5). THE PRESSURE RELIEF VALVE HAS BEEN LEAK CHECKED PER AMM 36-11-21
